U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Leg Rashes

A 25-year-old male asked:
Dr. John Chiu
Allergy and Immunology 57 years experience
Fungal infection?: May be from a fungal infection especially if you sweat a lot and are overweight. Try some talcum powder on a regular basis on the area and/or antifun... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 41-year-old female asked:
Dr. Laura Yauch
Specializes in Family Medicine
Probably not: If you were just ending your menses it would not be unusual to find blood in your urine. Blood in urine a week after your cycle is likely from another... Read More
A 32-year-old male asked:
Dr. Aleks Radovic
A Verified Doctoranswered
A US doctor answeredLearn more
Topical steroids OK: Use either steroid for your rash. Topical creams will not cause or flare up ulcers. Best of luck.
Dr. John Munshower
Family Medicine 30 years experience
Either fine: The use of topical steroid creams/sprays that are really not systemically absorbed enough to cause any issues with reflux or ulcers are safe to use.
A 33-year-old member asked:
Dr. Aradhna Saxena
Dermatology 19 years experience
Variable: Depends on cause, but usually no more than a few weeks.
A 26-year-old female asked:
Dr. Holly Maes
Pediatrics 36 years experience
Chronic lymphedema: Your lymphatic system that drains fluids from various body parts was likely inflamed during the cellulitis. The resulting leg swelling can take month... Read More
A 33-year-old member asked:
Dr. Andrew Oswari
Family Medicine 24 years experience
Tinea cruris: Fungal infections may occur in damp/moist areas. Also known as "jock itch" can usually be treated by over the counter anti-fungal creams.
A 20-year-old female asked:
Dr. Brock Andersen
Dermatology 17 years experience
Rash in tattoo: See a dermatologist. You may have an infection from tattoo equipment or reaction related to the tattoo ink.
A 26-year-old female asked:
Dr. Stanley Katz
Dermatology 47 years experience
See dermatologist: Pics would be very helpful. along with more detailed hx. Diff dx could be viral exanthem, atopic dermatitis, and contact dermatitis. See dermatologist... Read More
A 28-year-old female asked:
Dr. William Zachary
Wilderness Medicine 25 years experience
Lots of things: Many potential causes, and i'm sure i'll overlook some. Could be a very early infestation with scabies, exposure to some irritant, seasonal allergies,... Read More
A 39-year-old male asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Symptoms: An evaluation would be required to diagnose the cause of these symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership